MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA; PRIMA - 2MM ECCENTRICAL ADAPTOR WITH SCREW

LIMACORPORATE S.P.A. PRIMA; PRIMA - 2MM ECCENTRICAL ADAPTOR WITH SCREW
Model Number 1367.15.702
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation the investigation on this event is currently ongoing and the manufacturer will send a follow up mdr as soon as possible.
 
Event or Problem Description
Intra-operative issue was discovered during a surgery performed on (b)(6)2025, related to the following component: - prima 2mm eccentrical adaptor (part code 1367.15.702, lot number 2416658, sterilization 2400195).The black laser marking meant to identify the position of the offset is reported as not present in the last 2 cases.The surgeon proceeded anyway to implant the device.The patient involved in the event is a female, date of birth (b)(6)1948.The event happened in the united states.

Brand Name
PRIMA
Common Device Name
PRIMA - 2MM ECCENTRICAL ADAPTOR WITH SCREW
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21934152
Report Number3008021110-2025-00042
Device Sequence Number12069250
Product Code HSD
UDI-Device Identifier08033390201827
UDI-Public08033390201827
Combination Product (Y/N)N
PMA/510(K) Number
K212800
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1367.15.702
Device Lot Number2416658
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown